Alert archive / Texas / Flash Flood Watches in 2014
Flash Flood Watch 3, NWS Austin/San Antonio, TX
NWS Austin/San Antonio, TX issued this flash flood watch at May 26, 2014, 3:58 PM CDT for 25 counties in Texas. It took effect at May 26, 2014, 7:00 PM CDT. It was in force for 17 hr.
The area
The counties it named.
The facts
- Issued
- May 26, 2014, 3:58 PM CDT (20:58 UTC)
- In effect from
- May 26, 2014, 7:00 PM CDT
- Expired
- May 27, 2014, 12:00 PM CDT
- In force
- 17 hr
- Issued by
- NWS Austin/San Antonio, TX
- Flood severity
- None
All 25 counties
Bandera County, TX, Bastrop County, TX, Bexar County, TX, Blanco County, TX, Burnet County, TX, Caldwell County, TX, Comal County, TX, DeWitt County, TX, Fayette County, TX, Gillespie County, TX, Gonzales County, TX, Guadalupe County, TX, Hays County, TX, Karnes County, TX, Kendall County, TX, Kerr County, TX, Lavaca County, TX, Lee County, TX, Llano County, TX, Medina County, TX, Real County, TX, Travis County, TX, Uvalde County, TX, Williamson County, TX, Wilson County, TX
The radar
The Austin/San Antonio radar (KEWX), 23 km from the middle of the area, began a volume at 21:00 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Corpus Christi, TX (KCRP), launched 12:00Z, 9.0 hours before the alert went out and 251 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1630 J/kg
- Mixed-layer CIN
- 0 J/kg
- Mixed-layer LCL
- 491 m above ground
- 0-6 km bulk shear
- 26 kt
- 0-1 km storm-relative helicity
- 45 m²/s²
- 0-3 km storm-relative helicity
- 127 m²/s²
- Significant tornado parameter
- 0.6
- Supercell composite
- 4.7
The text
As transmitted, in the capitals the NWS used until 2016.
474 WGUS64 KEWX 262058 FFAEWX URGENT - IMMEDIATE BROADCAST REQUESTED FLOOD WATCH NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 358 PM CDT MON MAY 26 2014 ...A FLASH FLOOD WATCH IS IN EFFECT FROM 7 PM CDT THIS EVENING THROUGH NOON TUESDAY ACROSS THE EDWARDS PLATEAU...HILL COUNTRY AND ALONG INTERSTATE 35... .A SLOW UPPER STORM SYSTEM WILL COMBINE WITH ABUNDANT TROPICAL MOISTURE OVER SOUTH CENTRAL TEXAS...RESULTING IN A THREAT OF SLOW MOVING THUNDERSTORMS WITH VERY HEAVY RAINFALL TONIGHT INTO TUESDAY. THE THREAT OF FLASH FLOODING WILL BE HIGHEST ACROSS AREAS EAST OF A ROCKSPRINGS TO UVALDE TO KARNES CITY LINE. NEW RAINFALL AMOUNTS BY TUESDAY ARE EXPECTED TO BE MOSTLY IN THE 1 TO 2 INCH RANGE...WITH ISOLATED AMOUNTS OVER 3 INCHES POSSIBLE. IN ADDITION TO THE THREAT OF FLASH FLOODING...THE ACCUMULATION OF THESE HEAVY RAINS COULD PRODUCE RAPID RISES IN AREA STREAMS AND NORMALLY DRY CREEKS. TXC019-021-029-031-053-055-091-123-149-171-177-187-209-255-259- 265-285-287-299-325-385-453-463-491-493-270900- /O.NEW.KEWX.FF.A.0003.140527T0000Z-140527T1700Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ BANDERA-BASTROP-BEXAR-BLANCO-BURNET-CALDWELL-COMAL-DEWITT-FAYETTE- GILLESPIE-GONZALES-GUADALUPE-HAYS-KARNES-KENDALL-KERR-LAVACA-LEE- LLANO-MEDINA-REAL-TRAVIS-UVALDE-WILLIAMSON-WILSON- INCLUDING THE CITIES OF...BANDERA...BASTROP...SAN ANTONIO... BLANCO...BURNET...LOCKHART...NEW BRAUNFELS...CUERO...LA GRANGE... FREDERICKSBURG...GONZALES...SEGUIN...SAN MARCOS...KARNES CITY... BOERNE...KERRVILLE...HALLETTSVILLE...GIDDINGS...LLANO...HONDO... LEAKEY...AUSTIN...UVALDE...GEORGETOWN...FLORESVILLE 358 PM CDT MON MAY 26 2014 ...FLASH FLOOD WATCH IN EFFECT FROM 7 PM CDT THIS EVENING THROUGH TUESDAY MORNING... THE NATIONAL WEATHER SERVICE IN AUSTIN/SAN ANTONIO HAS ISSUED A * FLASH FLOOD WATCH FOR THE FOLLOWING COUNTIES IN SOUTH CENTRAL TEXAS...BANDERA...BASTROP...BEXAR...BLANCO...BURNET... CALDWELL...COMAL...DEWITT...FAYETTE...GILLESPIE...GONZALES... GUADALUPE...HAYS...KARNES...KENDALL...KERR...LAVACA...LEE... LLANO...MEDINA...REAL...TRAVIS...UVALDE...WILLIAMSON AND WILSON. * FROM 7 PM CDT THIS EVENING THROUGH NOON TUESDAY. * WIDESPREAD RAINS OF 1 TO 2 INCHES...WITH ISOLATED TOTALS OF 3 INCHES...ARE POSSIBLE ACROSS THE WATCH AREA. * FLASH FLOODING OF LOW WATER CROSSINGS AND OTHER LOW LYING AND NORMALLY FLOOD PRONE AREAS IS LIKELY DUE TO HEAVY RAINS. NORMALLY DRY CREEKS AND AREA STREAMS MAY ALSO SEE RAPID RISES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WATCH MEANS FLASH FLOODING IS POSSIBLE IN OR NEAR THE WATCH AREA. IF YOU ARE IN THE WATCH AREA...PLAN NOW FOR WHAT YOU WILL DO IF FLASH FLOODING DEVELOPS. STAY INFORMED AND BE READY TO ACT IF YOU SEE FLOODING OR IF A FLASH FLOOD WARNING IS ISSUED. && $$
2 follow-up statements
466 WGUS64 KEWX 271047 FFAEWX FLOOD WATCH NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 547 AM CDT TUE MAY 27 2014 ...A FLASH FLOOD WATCH CONTINUES THROUGH NOON TODAY ALONG AND EAST OF A GEORGETOWN TO SAN ANTONIO TO KENEDY LINE... .A SLOW UPPER LEVEL STORM SYSTEM WILL COMBINE WITH ABUNDANT TROPICAL MOISTURE OVER SOUTH CENTRAL TEXAS...RESULTING IN SLOW MOVING THUNDERSTORMS WITH VERY HEAVY RAINFALL THIS MORNING. AFTER WIDESPREAD 2 TO 5 INCH RAINFALL AMOUNTS OCCURRED OVER MOST OF THE WATCH AREA ON MEMORIAL DAY...AN ADDITIONAL 1 TO 3 INCHES OF RAIN WILL BE POSSIBLE FROM ADDITIONAL ROUNDS OF THUNDERSTORMS THIS MORNING. IN ADDITION TO THE THREAT OF FLASH FLOODING...THE ACCUMULATION OF THESE HEAVY RAINS COULD PRODUCE RAPID RISES IN AREA STREAMS AND NORMALLY DRY CREEKS. TXC019-031-053-171-259-265-299-325-385-463-271200- /O.CAN.KEWX.FF.A.0003.000000T0000Z-140527T1700Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ BANDERA-BLANCO-BURNET-GILLESPIE-KENDALL-KERR-LLANO-MEDINA-REAL- UVALDE- INCLUDING THE CITIES OF...BANDERA...BLANCO...BURNET... FREDERICKSBURG...BOERNE...KERRVILLE...LLANO...HONDO...LEAKEY... UVALDE 547 AM CDT TUE MAY 27 2014 ...FLASH FLOOD WATCH IS CANCELLED... THE FLASH FLOOD WATCH FOR THE FOLLOWING COUNTIES IN SOUTH CENTRAL TEXAS HAS BEEN CANCELLED. WHILE THERE REMAINS A CHANCE OF SHOWERS AND THUNDERSTORMS WITH BRIEF HEAVY DOWNPOURS...THE THREAT FOR ORGANIZED HEAVY RAINFALL HAS DECREASED ACROSS MUCH OF THE HILL COUNTRY. $$ TXC021-029-055-091-123-149-177-187-209-255-285-287-453-491-493- 271700- /O.CON.KEWX.FF.A.0003.000000T0000Z-140527T1700Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ BASTROP-BEXAR-CALDWELL-COMAL-DEWITT-FAYETTE-GONZALES-GUADALUPE- HAYS-KARNES-LAVACA-LEE-TRAVIS-WILLIAMSON-WILSON- INCLUDING THE CITIES OF...BASTROP...SAN ANTONIO...LOCKHART... NEW BRAUNFELS...CUERO...LA GRANGE...GONZALES...SEGUIN... SAN MARCOS...KARNES CITY...HALLETTSVILLE...GIDDINGS...AUSTIN... GEORGETOWN...FLORESVILLE 547 AM CDT TUE MAY 27 2014 ...FLASH FLOOD WATCH REMAINS IN EFFECT UNTIL NOON CDT TODAY... THE FLASH FLOOD WATCH CONTINUES FOR * THE FOLLOWING COUNTIES IN SOUTH CENTRAL TEXAS...BASTROP... BEXAR...CALDWELL...COMAL...DEWITT...FAYETTE...GONZALES... GUADALUPE...HAYS...KARNES...LAVACA...LEE...TRAVIS...WILLIAMSON AND WILSON. * UNTIL NOON CDT TODAY * WIDESPREAD RAINS OF 1 TO 2 INCHES...WITH ISOLATED TOTALS OF 3 INCHES...ARE POSSIBLE ACROSS THE WATCH AREA. * FLASH FLOODING OF LOW WATER CROSSINGS AND OTHER LOW LYING AND NORMALLY FLOOD PRONE AREAS IS LIKELY DUE TO HEAVY RAINS. NORMALLY DRY CREEKS AND AREA STREAMS MAY ALSO SEE RAPID RISES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WATCH MEANS FLASH FLOODING IS POSSIBLE IN OR NEAR THE WATCH AREA. IF YOU ARE IN THE WATCH AREA...PLAN NOW FOR WHAT YOU WILL DO IF FLASH FLOODING DEVELOPS. STAY INFORMED AND BE READY TO ACT IF YOU SEE FLOODING OR IF A FLASH FLOOD WARNING IS ISSUED. && $$
670 WGUS64 KEWX 271600 FFAEWX FLOOD WATCH NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 1100 AM CDT TUE MAY 27 2014 ...A FLASH FLOOD WATCH CONTINUES THROUGH NOON TODAY ALONG AND EAST OF A GEORGETOWN TO AUSTIN TO YORKTOWN LINE... .A SLOW UPPER LEVEL STORM SYSTEM WILL COMBINE WITH ABUNDANT TROPICAL MOISTURE OVER SOUTH CENTRAL TEXAS...RESULTING IN SLOW MOVING THUNDERSTORMS WITH VERY HEAVY RAINFALL THIS MORNING. AFTER WIDESPREAD 2 TO 5 INCH RAINFALL AMOUNTS OCCURRED OVER MOST OF THE WATCH AREA ON MEMORIAL DAY...AN ADDITIONAL 1 TO 2 INCHES OF RAIN WILL BE POSSIBLE FROM ADDITIONAL ROUNDS OF THUNDERSTORMS THIS MORNING. IN ADDITION TO THE THREAT OF FLASH FLOODING...THE ACCUMULATION OF THESE HEAVY RAINS COULD PRODUCE RAPID RISES IN AREA STREAMS AND NORMALLY DRY CREEKS. TXC029-091-187-209-255-493-271700- /O.CAN.KEWX.FF.A.0003.000000T0000Z-140527T1700Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ BEXAR-COMAL-GUADALUPE-HAYS-KARNES-WILSON- INCLUDING THE CITIES OF...SAN ANTONIO...NEW BRAUNFELS...SEGUIN... SAN MARCOS...KARNES CITY...FLORESVILLE 1100 AM CDT TUE MAY 27 2014 ...FLASH FLOOD WATCH IS CANCELLED... THE FLASH FLOOD WATCH FOR BEXAR...COMAL...GUADALUPE...HAYS... KARNES...AND WILSON COUNTIES IN SOUTH CENTRAL TEXAS HAS BEEN CANCELLED. SHOWERS AND THUNDERSTORMS HAVE MOVED EAST OF THIS AREA AND ANY ADDITIONAL SHOWERS THAT FORM ARE NOT EXPECTED TO PRODUCE HEAVY RAIN. $$ TXC021-055-123-149-177-285-287-453-491-271700- /O.CON.KEWX.FF.A.0003.000000T0000Z-140527T1700Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ BASTROP-CALDWELL-DEWITT-FAYETTE-GONZALES-LAVACA-LEE-TRAVIS- WILLIAMSON- INCLUDING THE CITIES OF...BASTROP...LOCKHART...CUERO... LA GRANGE...GONZALES...HALLETTSVILLE...GIDDINGS...AUSTIN... GEORGETOWN 1100 AM CDT TUE MAY 27 2014 ...FLASH FLOOD WATCH REMAINS IN EFFECT UNTIL NOON CDT TODAY... THE FLASH FLOOD WATCH CONTINUES FOR * THE FOLLOWING COUNTIES IN SOUTH CENTRAL TEXAS...BASTROP... CALDWELL...DEWITT...FAYETTE...GONZALES...LAVACA...LEE...TRAVIS AND WILLIAMSON. * UNTIL NOON CDT TODAY * WIDESPREAD RAINS OF 1 TO 2 INCHES ARE POSSIBLE ACROSS THE WATCH AREA. * FLASH FLOODING OF LOW WATER CROSSINGS AND OTHER LOW LYING AND NORMALLY FLOOD PRONE AREAS IS LIKELY DUE TO HEAVY RAINS. NORMALLY DRY CREEKS AND AREA STREAMS MAY ALSO SEE RAPID RISES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WATCH MEANS FLASH FLOODING IS POSSIBLE IN OR NEAR THE WATCH AREA. IF YOU ARE IN THE WATCH AREA...PLAN NOW FOR WHAT YOU WILL DO IF FLASH FLOODING DEVELOPS. STAY INFORMED AND BE READY TO ACT IF YOU SEE FLOODING OR IF A FLASH FLOOD WARNING IS ISSUED. && $$
What forecasters said that day
The local office's own words before this flash flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Austin/San Antonio, TX wrote its last area forecast discussion before this flash flood watch went out at May 26, 3:37 PM CDT, 21 minutes earlier.
Area forecast discussion, May 26, 3:37 PM CDT, 21 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 337 PM CDT MON MAY 26 2014 ...ANOTHER ROUND OF HEAVY RAIN POSSIBLE TONIGHT WITH STRONG TO SEVERE STORMS ACROSS THE RIO GRANDE AND EDWARDS PLATEAU... .SHORT TERM (TONIGHT THROUGH TUESDAY NIGHT)... HEAVY RAINS CONTINUE TO AFFECT THE EASTERN HALF OF SOUTH CENTRAL TEXAS THIS AFTERNOON. THESE STORMS WILL MOVE TO THE EAST WITHIN THE NEXT FEW HOURS. HOWEVER...THE ATMOSPHERE IS PRIME FOR A SECOND ROUND OF MODERATE TO HEAVY SHOWERS AND STRONG TO SEVERE STORMS LATE THIS AFTERNOON INTO THE EVENING HOURS. STRONG TO SEVERE STORMS ARE MAINLY EXPECTED ACROSS THE RIO GRANDE AND EDWARDS PLATEAU. MAIN TREATS WILL BE LARGE HAIL AND DAMAGING WINDS BUT CAN'T RULE OUT AN ISOLATED TORNADO. A TORNADO WATCH IS IN EFFECT FOR THE RIO GRANDE PLAINS AND EDWARDS PLATEAU THROUGH 11 PM THIS EVENING. BY LATE THIS EVENING...THE SEVERE THREAT IS EXPECTED TO TRANSITION INTO A HEAVY RAIN EVENT WITH POSSIBLE FLASH FLOODING ACROSS MOST OF THE NORTHERN HALF OF SOUTH CENTRAL TEXAS. A FLASH FLOOD WATCH IS IN EFFECT FROM 7 PM THIS EVENING THROUGH NOON TUESDAY. A BROAD UPPER LOW SYSTEM ENTERING THE TEXAS PANHANDLE WILL COMBINE WITH A TROPICAL AIRMASS IN PLACE TO PRODUCE SEVERE STORMS AND EPISODES OF HEAVY RAIN TONIGHT AND TUESDAY. NEW RAINFALL AMOUNTS FOR TONIGHT INTO TUESDAY COULD RANGE FROM 1 TO 2 INCHES WITH ISOLATED 3 INCHES...ACROSS THE FLASH FLOOD WATCH AREA. THE UPPER LOW WILL SLOWLY MOVE TO THE SOUTHEAST WITH CHANCES FOR RAIN CONTINUING FOR MUCH OF THE WEEK. && .LONG TERM (WEDNESDAY THROUGH MONDAY)... MEDIUM-RANGE MODELS ARE IN GOOD AGREEMENT ON PUSHING THE UPPER LOW ACROSS EAST TEXAS BY MID-WEEK AND PUSHING IT TO THE GULF WATERS LATER IN THE WEEK. SINCE THE UPPER LOW SYSTEM IS EXPECTED TO SLOWLY DEPART THE AREA...WILL CARRY CHANCES OF RAIN FOR MUCH OF THE WEEK MAINLY ACROSS THE EASTERN HALF OF SOUTH CENTRAL TEXAS WITH WEATHER IMPROVING NEXT WEEKEND. && .PRELIMINARY POINT TEMPS/POPS... AUSTIN CAMP MABRY 71 86 70 88 69 / 50 40 30 30 20 AUSTIN BERGSTROM INTL AIRPORT 70 86 68 88 66 / 50 40 30 30 20 NEW BRAUNFELS MUNI AIRPORT 69 87 68 89 66 / 40 30 20 20 20 BURNET MUNI AIRPORT 69 84 67 86 67 / 70 40 30 20 10 DEL RIO INTL AIRPORT 72 94 73 96 73 / 40 - 10 - 10 GEORGETOWN MUNI AIRPORT 71 84 70 86 69 / 60 50 30 20 20 HONDO MUNI AIRPORT 72 91 72 94 70 / 40 20 20 10 10 SAN MARCOS MUNI AIRPORT 69 86 68 88 66 / 50 30 30 30 20 LA GRANGE - FAYETTE REGIONAL 71 85 71 85 71 / 50 50 40 40 30 SAN ANTONIO INTL AIRPORT 72 88 71 91 70 / 40 30 20 20 20 STINSON MUNI AIRPORT 72 90 72 92 70 / 40 20 20 20 20 && .EWX WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH FROM 7 PM CDT THIS EVENING THROUGH TUESDAY MORNING FOR THE FOLLOWING COUNTIES: BANDERA...BASTROP...BEXAR... BLANCO...BURNET...CALDWELL...COMAL...DE WITT...FAYETTE... GILLESPIE...GONZALES...GUADALUPE...HAYS...KARNES...KENDALL...KERR... LAVACA...LEE...LLANO...MEDINA...REAL...TRAVIS...UVALDE... WILLIAMSON...WILSON. && MESOSCALE/AVIATION...18 SYNOPTIC/GRIDS...17 PUBLIC SERVICE/DATA COLLECTION...32
Hazardous weather outlook, May 26, 3:57 PM CDT, 1 minute before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 357 PM CDT MON MAY 26 2014 TXZ171>173-183>194-202>209-217>225-228-272100- LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA- GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE- MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA- FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT- 357 PM CDT MON MAY 26 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS. .DAY ONE...THIS AFTERNOON AND TONIGHT... ANOTHER ROUND OF STRONG TO SEVERE THUNDERSTORMS ARE POSSIBLE TONIGHT ACROSS SOUTH CENTRAL TEXAS. A FEW THUNDERSTORMS WILL BE CAPABLE OF PRODUCING LARGE HAIL...DAMAGING WINDS...AND TORNADOES THIS EVENING ACROSS AREAS MAINLY WEST OF A MOUNTAIN HOME TO DILLEY LINE THIS EVENING. RAIN CHANCES REMAIN HIGH OVER AN AREA OF SATURATED SOILS...AND LOCALIZED FLASH FLOODING IS POSSIBLE THROUGH LATE TONIGHT. A FLASH FLOOD WATCH IS IN EFFECT THROUGH TONIGHT ACROSS AREAS ALONG AND EAST OF A LEAKEY TO UVALDE TO FLORESVILLE TO KENEDY LINE WHERE AN ADDITIONAL 1 TO 3 INCHES OF RAIN IS POSSIBLE. CREEKS AND STREAMS COULD SEE ADDITIONAL RAPID RISES IF HEAVY RAIN REDEVELOPS TONIGHT. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY... ON TUESDAY...THERE WILL BE A CONTINUING CHANCE FOR STRONG TO SEVERE THUNDERSTORMS WITH ADDITIONAL LOCALLY HEAVY DOWNPOURS OF 1 TO 2 INCHES ACROSS ALL OF SOUTH CENTRAL TEXAS. THE MAIN SEVERE THREATS WILL BE LARGE HAIL AND DAMAGING WINDS DURING THE AFTERNOON AND EVENING HOURS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS EVENING AND ONCE AGAIN ON TUESDAY.
In the hours before
Local storm report, May 26, 2:04 PM CDT, 1 hour 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
204 PM CDT MON MAY 26 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1100 AM FUNNEL CLOUD 3 SSE WYLDWOOD 30.10N 97.45W
05/26/2014 BASTROP TX EMERGENCY MNGR
FUNNEL CLOUD SPOTTED... ROOF FROM A HOME BLOWN OFF.
&&
EVENT NUMBER EWX1400491
PMLocal storm report, May 26, 2:17 PM CDT, 1 hour 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
217 PM CDT MON MAY 26 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1130 AM HEAVY RAIN 2 W UTOPIA 29.62N 99.56W
05/26/2014 M4.42 INCH UVALDE TX COCORAHS
4.42 INCHES OF RAINFALL IN THE PAST 2.5 HOURS.
&&
EVENT NUMBER EWX1400492
PMLocal storm report, May 26, 2:34 PM CDT, 1 hour 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
234 PM CDT MON MAY 26 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0217 PM HEAVY RAIN 3 S HORSESHOE BAY 30.50N 98.36W
05/26/2014 M1.89 INCH LLANO TX COCORAHS
1.89 INCHES IN THE PAST 3 HOURS.
&&
EVENT NUMBER EWX1400493
PMLocal storm report, May 26, 2:39 PM CDT, 1 hour 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
239 PM CDT MON MAY 26 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0201 PM HEAVY RAIN 2 N MCQUEENEY 29.62N 98.05W
05/26/2014 M1.57 INCH GUADALUPE TX COCORAHS
1.57 INCHES OF RAINFALL IN THE PAST 3 HOURS.
&&
EVENT NUMBER EWX1400494
PMLocal storm report, May 26, 3:15 PM CDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
315 PM CDT MON MAY 26 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1021 AM HAIL 7 SSE TARPLEY 29.54N 99.23W
05/26/2014 E1.00 INCH MEDINA TX PUBLIC
PENNY TO QUARTER SIZE HAIL.
&&
EVENT NUMBER EWX1400495
PMLocal storm report, May 26, 3:21 PM CDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
321 PM CDT MON MAY 26 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0315 PM FLASH FLOOD RUNGE 28.88N 97.71W
05/26/2014 KARNES TX LAW ENFORCEMENT
SECTIONS OF HIGHWAY 72 AND HIGHWAY 81 ARE UNDERWATER.
&&
EVENT NUMBER EWX1400496
PMThe office that day
Everything else NWS Austin/San Antonio, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 25, 7:05 PM CDT | Areal Flood Advisory | EWX | Real | 115 min |
| May 25, 7:19 PM CDT | Special Weather Statement | EWX | Kerr | 26 min |
| May 25, 7:38 PM CDT | Flash Flood Warning | EWX | Real | 3 hr |
| May 25, 8:00 PM CDT | Severe Thunderstorm Warning | EWX | Kinney, Maverick, Uvalde, Zavala | 60 min |
| May 25, 8:07 PM CDT | Special Weather Statement | EWX | Real | 23 min |
| May 25, 8:19 PM CDT | Special Weather Statement | EWX | Bandera | 26 min |
| May 25, 8:26 PM CDT | Areal Flood Advisory | EWX | Bandera, Kerr | 2 hr |
| May 25, 8:31 PM CDT | Areal Flood Advisory | EWX | Uvalde | 119 min |
| May 25, 8:42 PM CDT | Special Weather Statement | EWX | Kerr | 33 min |
| May 25, 8:58 PM CDT | Flash Flood Warning | EWX | Bandera, Kerr, Medina, Uvalde | 5 hr |
| May 25, 10:00 PM CDT | Special Weather Statement | EWX | Bandera | 30 min |
| May 25, 10:03 PM CDT | Special Weather Statement | EWX | Kinney | 27 min |
| May 25, 10:26 PM CDT | Special Weather Statement | EWX | Kinney | 34 min |
| May 25, 10:51 PM CDT | Areal Flood Advisory | EWX | Bandera, Bexar, Comal, Kendall, Kerr, Medina | 3 hr |
| May 25, 11:02 PM CDT | River Flood Warning | EWX | Bandera | 4 hr |
| May 25, 11:06 PM CDT | Areal Flood Advisory | EWX | Kinney, Maverick, Uvalde, Zavala | 114 min |
| May 25, 11:08 PM CDT | Special Weather Statement | EWX | Maverick | 52 min |
| May 25, 11:22 PM CDT | Special Weather Statement | EWX | Uvalde | 23 min |
| May 26, 12:18 AM CDT | Special Weather Statement | EWX | Uvalde, Zavala | 57 min |
| May 26, 12:20 AM CDT | Special Weather Statement | EWX | Zavala | 55 min |
| May 26, 12:54 AM CDT | Special Weather Statement | EWX | Zavala | 66 min |
| May 26, 1:40 AM CDT | River Flood Warning | EWX | Kerr | 4 hr |
| May 26, 1:59 AM CDT | Areal Flood Advisory | EWX | Bandera, Kerr, Medina, Real, Uvalde | 3 hr |
| May 26, 2:28 AM CDT | Special Weather Statement | EWX | Frio | 32 min |
| May 26, 2:37 AM CDT | Severe Thunderstorm Warning | EWX | Atascosa, Frio | 53 min |
| May 26, 3:29 AM CDT | Severe Thunderstorm Warning | EWX | Atascosa, Wilson | 46 min |
| May 26, 3:35 AM CDT | Areal Flood Advisory | EWX | Bexar | 115 min |
| May 26, 3:57 AM CDT | Special Weather Statement | EWX | Val Verde | 48 min |
| May 26, 4:14 AM CDT | Severe Thunderstorm Warning | EWX | Atascosa, Karnes, Wilson | 46 min |
| May 26, 4:43 AM CDT | Areal Flood Warning | EWX | Medina | 3 hr |
| May 26, 4:55 AM CDT | Severe Thunderstorm Warning | EWX | DeWitt, Gonzales, Karnes, Wilson | 50 min |
| May 26, 4:56 AM CDT | Special Weather Statement | EWX | Val Verde | 49 min |
| May 26, 5:08 AM CDT | Areal Flood Advisory | EWX | Bandera, Kerr, Medina, Real, Uvalde | 112 min |
| May 26, 5:45 AM CDT | Special Weather Statement | EWX | DeWitt | 45 min |
| May 26, 5:50 AM CDT | Special Weather Statement | EWX | Val Verde | 40 min |
| May 26, 6:08 AM CDT | Severe Thunderstorm Warning | EWX | DeWitt, Karnes | 52 min |
| May 26, 6:28 AM CDT | Special Weather Statement | EWX | Edwards | 47 min |
| May 26, 6:55 AM CDT | Severe Thunderstorm Warning | EWX | DeWitt | 50 min |
| May 26, 7:13 AM CDT | Special Weather Statement | EWX | Edwards | 47 min |
| May 26, 8:07 AM CDT | Areal Flood Advisory | EWX | DeWitt | 113 min |
| May 26, 8:40 AM CDT | Areal Flood Advisory | EWX | Bandera, Kerr, Real, Uvalde | 3 hr |
| May 26, 9:17 AM CDT | Areal Flood Advisory | EWX | Bandera, Gillespie, Kerr, Llano | 3 hr |
| May 26, 9:44 AM CDT | Special Weather Statement | EWX | Medina | 61 min |
| May 26, 9:54 AM CDT | Severe Thunderstorm Warning | EWX | Bandera, Medina | 51 min |
| May 26, 10:10 AM CDT | Special Weather Statement | EWX | Burnet | 50 min |
| May 26, 10:16 AM CDT | Special Weather Statement | EWX | Comal | 44 min |
| May 26, 11:01 AM CDT | Special Weather Statement | EWX | Bexar | 59 min |
| May 26, 11:10 AM CDT | Special Weather Statement | EWX | Travis | 50 min |
| May 26, 11:20 AM CDT | Flash Flood Warning | EWX | Bandera, Bexar, Blanco, Comal, Kendall, Medina and 1 more | 4 hr |
| May 26, 11:48 AM CDT | Special Weather Statement | EWX | Lee | 42 min |
| May 26, 12:06 PM CDT | Special Weather Statement | EWX | Wilson | 39 min |
| May 26, 12:55 PM CDT | Special Weather Statement | EWX | Karnes | 50 min |
| May 26, 1:10 PM CDT | Areal Flood Advisory | EWX | Atascosa, Bexar, Comal, Guadalupe, Wilson | 110 min |
| May 26, 1:36 PM CDT | River Flood Warning | EWX | Medina | 7 hr |
| May 26, 2:39 PM CDT | Flash Flood Warning | EWX | DeWitt, Karnes | 3 hr |
| May 26, 4:26 PM CDT | River Flood Warning | EWX | Uvalde | 4 hr |
Nearby
Flash Flood Watches in Texas, 2014Every flash flood watch in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.